# SDR JJBA20250509042

- Difficulty date: April 30, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14530634011
- Condition: Corroded
- Location: Ozne 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 RH GUSSET #5 BTW FR 46-52 FOUND CORRODED. CF3 RH GUSSET #5 BTW FR 46-52 BLENDED OUT OF LIMITS. CF3 RH GUSSET #5 BTW FR 46-52 REPLACED
